# SDR EE4Y2018030506061

- Difficulty date: January 22, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Dented
- Location: Bs 291.5-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, THERE WERE FOUND SEVERAL DENTS AT FWD GALLEY DOOR CUTOUT LOWER SKIN AREA, BS 291.5 AND 344,  STRINGER 17R AND 18R.  REPAIRED IAW EO 6071.
